Alert archive / Montana / River Flood Warnings in 2008
River Flood Warning 18, NWS Missoula, MT
NWS Missoula, MT issued this river flood warning at May 21, 2008, 12:14 PM MDT for Flathead County, Montana. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 21, 2008, 12:14 PM MDT (18:14 UTC)
- Expired
- May 21, 2008, 4:56 PM MDT
- In force
- 5 hr
- Issued by
- NWS Missoula, MT
County Flathead County, MT
The radar
The Missoula radar (KMSX), 140 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fork Flathead River near West Glacier (WGCM8). The gauge peaked at 9.82 ft at May 21, 2008, 4:00 PM MDT.
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12358500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS45 KMSO 211814 FLWMSO BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MISSOULA MT 1214 PM MDT WED MAY 21 2008 ...THE FLOOD WARNING REMAINS IN EFFECT FOR THE FOLLOWING RIVERS IN MONTANA... MTC081-221814- /O.NEW.KMSO.FL.W.0016.000000T0000Z-000000T0000Z/ /VICM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1214 PM MDT WED MAY 21 2008 FORECAST INFORMATION FOR BITTERROOT RIVER NEAR VICTOR... * AT 11AM WEDNESDAY THE STAGE WAS...10.6 FEET. * FLOOD STAGE IS 11.0 FEET. * AT 11.0 FEET...MINOR FLOODING TO LOW LYING AREAS ADJACENT TO THE RIVER FROM HAMILTON TO FLORENCE MAY OCCUR. $$ MTC029-221814- /O.NEW.KMSO.FL.W.0017.000000T0000Z-000000T0000Z/ /ESSM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1214 PM MDT WED MAY 21 2008 FORECAST INFORMATION FOR MIDDLE FORK FLATHEAD RIVER NEAR ESSEX * FLOOD STAGE IS 10.5 FEET. * AT 10.5 FEET...AREAS ALONG THE BANKS OF THE RIVER MAY EXPERIENCE FLOODING. $$ MTC029-221814- /O.NEW.KMSO.FL.W.0018.000000T0000Z-000000T0000Z/ /WGCM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1214 PM MDT WED MAY 21 2008 FORECAST INFORMATION FOR MIDDLE FORK FLATHEAD RIVER NEAR WEST GLACIER... * AT 11AM WEDNESDAY THE STAGE WAS...9.6 FEET. * FLOOD STAGE IS 10.0 FEET. * AT 10.0 FEET...FLOODING TO LOW LYING AREAS ADJACENT TO THE RIVER IS POSSBILE. FLOODING TO HOMES AND AGRICULTURAL LANDS IS ALSO POSSIBLE. $$ MTC029-221814- /O.NEW.KMSO.FL.W.0019.000000T0000Z-000000T0000Z/ /CFMM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1214 PM MDT WED MAY 21 2008 FORECAST INFORMATION FOR FLATHEAD RIVER AT COLUMBIA FALLS... * AT 11AM WEDNESDAY THE STAGE WAS...13.4 FEET. * FLOOD STAGE IS 14.0 FEET. * AT 14.0 FEET...FLOODING TO LOW LYING AREAS ADJACENT TO THE RIVER IS LIKELY. $$ STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR LOCAL TV OR RADIO STATIONS. INFORMATION CAN ALSO BE OBTAINED FROM OUR HOMEPAGE AT WWW.WRH.NOAA.GOV/MISSOULA.
2 follow-up statements
000 WGUS85 KMSO 212024 FLSMSO FLOOD STATEMENT NATIONAL WEATHER SERVICE MISSOULA MT 224 PM MDT WED MAY 21 2008 ...THE FLOOD WARNING REMAINS IN EFFECT FOR THE FOLLOWING RIVERS... MTC081-222024- /O.EXT.KMSO.FL.W.0007.000000T0000Z-080523T0000Z/ /DARM8.1.SM.080519T0600Z.080520T1030Z.080522T1200Z.NO/ 224 PM MDT WED MAY 21 2008 ...THE FLOOD WARNING REMAINS IN EFFECT FOR THE FOLLOWING RIVER... THE FLOOD WARNING CONTINUES FOR THE BITTERROOT RIVER NEAR DARBY. * UNTIL TOMORROW MORNING. * AT 10AM WEDNESDAY THE STAGE WAS 7.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.5 FEET. * AT 8.0 FEET...FLOODING TO LOW LYING AREAS ADJACENT TO THE RIVER WILL OCCUR.FLOODING CAN ALSO BE EXPECTED TO INUNDATE SEVERAL COUNTY ROADS. FLOOD PRONE ROADWAYS INCLUDE: FOX FARM ROAD 1.5 MILES NORTH OF CORVALLIS, RUSSELL LANE 5 MILES SOUTH OF HAMILTON AND THE EAST GORUS LOOP 2 MILES NORTH OF DARBY. $$ MTC081-212124- /O.EXT.KMSO.FL.W.0016.000000T0000Z-080521T2024Z/ /VICM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 224 PM MDT WED MAY 21 2008 ...THE FLOOD WARNING REMAINS IN EFFECT FOR THE FOLLOWING RIVER... FORECAST INFORMATION FOR BITTERROOT RIVER NEAR VICTOR... * AT 01PM WEDNESDAY THE STAGE WAS 10.7 FEET. * FLOOD STAGE IS 11.0 FEET. * AT 11.0 FEET...MINOR FLOODING TO LOW LYING AREAS ADJACENT TO THE RIVER FROM HAMILTON TO FLORENCE IS OCCURRING. $$ MTC063-222024- /O.EXT.KMSO.FL.W.0014.000000T0000Z-080525T0600Z/ /BITM8.1.SM.080520T1020Z.080521T1515Z.080524T1800Z.NO/ 224 PM MDT WED MAY 21 2008 ...THE FLOOD WARNING REMAINS IN EFFECT FOR THE FOLLOWING RIVER... THE FLOOD WARNING CONTINUES FOR THE BITTERROOT RIVER NEAR MISSOULA. * FROM FRIDAY EVENING UNTIL SATURDAY EARLY AFTERNOON. * AT 10AM WEDNESDAY THE STAGE WAS 11.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THIS RIVER CRESTED AT 11.9 FT AT 05/21 10:15. THIS RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AROUND SATURDAY EARLY AFTERNOON. HOWEVER...THIS RIVER IS EXPECTED TO RISE AGAIN...REACHING FLOOD STAGE LEVELS BY FRIDAY EVENING. * AT 12.0 FEET...FLOODING OF FARMLAND AND SOME ROADS ALONG THE BITTERROOT RIVER FROM LOLO TO THE CONFLUENCE WITH THE CLARK FORK RIVER IS OCCURRING. $$ MTC053-222024- /O.EXT.KMSO.FL.W.0002.000000T0000Z-080525T0109Z/ /TRYM8.1.SM.080518T0352Z.080521T0830Z.080524T1309Z.NO/ 224 PM MDT WED MAY 21 2008 ...THE FLOOD WARNING REMAINS IN EFFECT FOR THE FOLLOWING RIVER... THE FLOOD WARNING CONTINUES FOR THE YAAK RIVER NEAR TROY. * FROM FRIDAY BEFORE MIDNIGHT UNTIL SATURDAY MORNING. * AT 10AM WEDNESDAY THE STAGE WAS 8.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * AT 8.5 FEET...FLOODING AFFECTS LOW LYING AREAS ADJACENT TO THE RIVER INCLUDING HOMES AND ACCESS ROADS. SYLVANITE RANGER STATION ROAD AND UPPER FORD ROAD AFFECTED BY FLOODING. $$ MTC089-212054- /O.CAN.KMSO.FL.W.0006.000000T0000Z-080522T0600Z/ /THRM8.1.SM.080518T2015Z.080520T1200Z.080521T1315Z.NO/ 224 PM MDT WED MAY 21 2008 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVER... FORECAST INFORMATION FOR THOMPSON RIVER NEAR THOMPSON FALLS... * AT 10AM WEDNESDAY THE STAGE WAS 6.9 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 7.0 FEET. * THIS RIVER IS FORECAST TO CONTINUE TO FALL. $$ MTC029-212054- /O.CAN.KMSO.FL.W.0017.000000T0000Z-080521T2024Z/ /ESSM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 224 PM MDT WED MAY 21 2008 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVER... FORECAST INFORMATION FOR MIDDLE FORK FLATHEAD RIVER NEAR ESSEX... * AT 07AM WEDNESDAY THE STAGE WAS 8.2 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 10.5 FEET. * THIS RIVER IS EXPECTED TO RISE LATER...REACHING LEVELS AROUND 8.7 BY AFTER MIDNIGHT TOMORROW. AT THIS TIME...ANY RISE IS EXPECTED TO REMAIN BELOW FLOOD STAGE LEVELS. $$ MTC029-212054- /O.CAN.KMSO.FL.W.0018.000000T0000Z-080521T2024Z/ /WGCM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 224 PM MDT WED MAY 21 2008 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVER... FORECAST INFORMATION FOR MID F FLATHEAD RIVER NEAR WEST GLACIER... * AT 01PM WEDNESDAY THE STAGE WAS 9.7 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 10.0 FEET. $$ MTC029-212054- /O.CAN.KMSO.FL.W.0019.000000T0000Z-080521T2024Z/ /CFMM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 224 PM MDT WED MAY 21 2008 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVER... FORECAST INFORMATION FOR FLATHEAD RIVER AT COLUMBIA FALLS... * AT 01PM WEDNESDAY THE STAGE WAS 13.5 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 14.0 FEET. * THIS RIVER IS FORECAST TO CONTINUE TO FALL. ANOTHER RISE IS EXPECTED LATER...REACHING LEVELS AROUND 13.6 FT BY THIS EVENING. AT THIS TIME...ANY RISE IS EXPECTED TO REMAIN BELOW FLOOD STAGE LEVELS. $$ IDC035-212054- /O.CAN.KMSO.FL.W.0003.000000T0000Z-080522T0642Z/ /ORFI1.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 224 PM MDT WED MAY 21 2008 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVER... FORECAST INFORMATION FOR CLEARWATER RIVER AT OROFINO... * AT 01PM WEDNESDAY THE STAGE WAS 16.8 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 17.0 FEET. $$ STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR LOCAL TV OR RADIO STATIONS. INFORMATION CAN ALSO BE OBTAINED FROM OUR HOMEPAGE AT WWW.WRH.NOAA.GOV/MISSOULA.
000 WGUS85 KMSO 212256 FLSMSO FLOOD STATEMENT NATIONAL WEATHER SERVICE MISSOULA MT 453 PM MDT WED MAY 21 2008 MTC029-212340- /O.CAN.KMSO.FL.W.0017.000000T0000Z-080521T2024Z/ /ESSM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 453 PM MDT WED MAY 21 2008 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVER... FORECAST INFORMATION FOR MIDDLE FORK FLATHEAD RIVER NEAR ESSEX... * AT 07AM WEDNESDAY THE STAGE WAS 8.2 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 10.5 FEET. * THIS RIVER IS EXPECTED TO RISE LATER...REACHING LEVELS AROUND 8.7 BY AFTER MIDNIGHT TOMORROW. AT THIS TIME...ANY RISE IS EXPECTED TO REMAIN BELOW FLOOD STAGE LEVELS. $$ MTC029-212340- /O.CAN.KMSO.FL.W.0018.000000T0000Z-080521T2024Z/ /WGCM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 453 PM MDT WED MAY 21 2008 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVER... FORECAST INFORMATION FOR MID F FLATHEAD RIVER NEAR WEST GLACIER... * AT 01PM WEDNESDAY THE STAGE WAS 9.7 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 10.0 FEET. $$ MTC029-212340- /O.CAN.KMSO.FL.W.0019.000000T0000Z-080521T2024Z/ /CFMM8.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 453 PM MDT WED MAY 21 2008 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVER... FORECAST INFORMATION FOR FLATHEAD RIVER AT COLUMBIA FALLS... * AT 01PM WEDNESDAY THE STAGE WAS 13.5 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FLOOD STAGE IS 14.0 FEET. * THIS RIVER IS FORECAST TO CONTINUE TO FALL. ANOTHER RISE IS EXPECTED LATER...REACHING LEVELS AROUND 13.6 FT BY THIS EVENING. AT THIS TIME...ANY RISE IS EXPECTED TO REMAIN BELOW FLOOD STAGE LEVELS. $$ weather.gov/missoula
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this river flood warning went out at May 21, 8:53 AM MDT, 3 hours 21 minutes earlier.
Area forecast discussion, May 21, 8:53 AM MDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MISSOULA MT 853 AM MDT WED MAY 21 2008 .DISCUSSION...A COOL TROUGH OF LOW PRESSURE HAS SHIFTED OVER NORTHCENTRAL IDAHO AND WESTERN MONTANA. THE ATMOSPHERE WILL DESTABILIZE SOME THIS AFTERNOON. HOWEVER...IT APPEARS THAT THE MAIN MOISTURE HAS SHIFTED EASTWARD TODAY. THE POTENTIAL BIG PRECIPITATION EVENT IS THURSDAY INTO SATURDAY FOR PORTIONS OF WESTERN MONTANA. MORE ON THIS EVENT IN THE NEXT REGULAR ISSUANCE OF THIS PRODUCT AT 230 PM. && .AVIATION...SCATTERED SHOWERS WILL LINGER OVER THE AREA THROUGH THIS AFTERNOON. MOUNTAINS AND PASSES MAY BE OCCASIONALLY OBSCURED BY PRECIPITATION. RAINFALL WILL INCREASE OVER THE AREA TONIGHT AS A BROAD AREA OF RAIN (LOCALLY HEAVY) WRAPS AROUND AN AREA OF LOW PRESSURE LOCATED TO OUR SOUTH AND MOVES INTO THE REGION. && .PREV DISCUSSION... /ISSUED 533 AM MDT WED MAY 21 2008/ DISCUSSION...LATEST SATELLITE IMAGERY SHOWS THE CENTER OF THE UPPER TROUGH NOW MOVING OVER NORTH CENTRAL IDAHO. THE CLEARING HAS BEEN A LITTLE MORE THAN WHAT WAS ORIGINALLY ANTICIPATED. THE ZONE FORECAST HAS BEEN UPDATED TO DECREASE SKY COVER AND TO LOWER POPS SLIGHTLY (MAINLY IN THE VALLEYS.) HYDROLOGY...BOTH MAIN STEM RIVERS AND SMALLER STREAMS ACROSS WESTERN MONTANA AND NORTH CENTRAL IDAHO WILL CONTINUE TO EXPERIENCE HIGH WATER CONDITIONS. SOME RIVERS AND STREAMS HAVE ALREADY ECLIPSED FLOOD STAGE. OTHERS HAVE APPROACHED BANK FULL. PLEASE MONITOR GTFFLSMSO AND GTFFFAMSO FOR CURRENT INFORMATION AND FORECASTS REGARDING THE ONGOING SITUATION. PREV DISCUSSION... /ISSUED 405 AM MDT WED MAY 21 2008/ .SIGNIFICANT PRECIPITATION EVENT EXPECTED ALONG THE CONTINENTAL DIVIDE TONIGHT THROUGH FRIDAY... DISCUSSION...THE UPPER TROUGH WILL MOVE OVER THE INTERMOUNTAIN WEST TODAY...DIG SOUTH AND CLOSE OFF INTO A LOW OVER WESTERN UTAH WHERE IT WILL STALL FOR THE REMAINDER OF THE WEEK. A RETURN FLOW ON THE EAST SIDE OF THE LOW WILL TAP INTO COPIOUS AMOUNTS OF MOIST AIR FROM THE GULF OF MEXICO. THIS AIRMASS WILL MOVE NW AROUND THE LOW AND OVER THE DIVIDE BEGINNING LATE TONIGHT. WHILE THE HEAVIEST PRECIPITATION IS EXPECTED TO OCCUR ALONG THE EAST SLOPES OF THE DIVIDE...SIGNIFICANT PRECIPITATION IS EXPECTED TO SPILL OVER INTO WRN MT AND NORTH CENTRAL IDAHO. TOTAL AMOUNTS ALONG THE CREST OF THE DIVIDE COULD REACH 5 INCHES (LIQUID EQUIVALENT) THROUGH FRIDAY AFTERNOON. FURTHER WEST...IT LOOKS LIKE TOTAL AMOUNTS WILL BE IN THE .75-1.5 INCH RANGE FOR THE SAME PERIOD. WITH SNOW LEVELS DOWN AROUND 5000-7000 FEET...SOME OF THE HIGHER ELEVATIONS WILL PICK UP SOME ADDITIONAL LATE SEASON SNOWFALL. GIVEN THE SOURCE OF THE MOISTURE PLUME (FROM THE GULF) AND THE THERMODYNAMIC PROFILES...SNOW TO WATER RATIOS ARE EXPECTED TO BE QUITE SMALL (PROBABLY AROUND 6:1). SO EVEN THOUGH 4-5 INCHES OF LIQUID EQUIVALENT PRECIP MAY FALL ALONG THE DIVIDE...TOTAL SNOWFALL AMOUNTS THROUGH THE PERIOD MAY ONLY END UP BEING BETWEEN 2 AND 3 FEET (OF VERY HEAVY, WET SNOWFALL). AREAS LIKE GLACIER NATIONAL PARK SHOULD BECOME VERY CONCERNED ABOUT THE POTENTIAL FOR AVALANCHES...DEBRIS FLOWS AND SMALL STREAM FLOODING DURING THIS PERIOD. SATURDAY THROUGH TUESDAY...MID-LEVEL LOW PRESSURE CIRCULATION WILL BEGIN TO SPLIT WITH ONE PORTION STAYING WITH THE MAIN UPPER LEVEL LOW AND THE OTHER PORTION LIFTING NWD INTO CANADA AND SHIFTING EWD SAT/SUN. THIS CHANGE WILL CAUSE THE LOW PRESSURE SYSTEM OVER THE GREAT BASIN TO BECOME DISORGANIZED BY TUESDAY. AS A RESULT...PRECIPITATION CHANCES WILL DECREASE THROUGH MON/TUES AS THE OVERALL WEATHER PATTERN GOES THROUGH A TRANSITION PERIOD. && .MSO WATCHES/WARNINGS/ADVISORIES... MT...NONE. ID...NONE. && SHORT TERM...BAUCK LONG TERM....HENRY AVIATION...LOEFFELBEIN
Hazardous weather outlook, May 20, 12:59 PM MDT, 23 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 1259 PM MDT TUE MAY 20 2008 MTZ002-043-211130- WEST GLACIER REGION-POTOMAC/SEELEY LAKE REGION- 1259 PM MDT TUE MAY 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A PACIFIC COLD FRONT WILL SWEEP ACROSS THE REGION LATE THIS AFTERNOON AND TONIGHT PRODUCING STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A VERY MOIST SOUTHEASTERLY FLOW IS EXPECTED TO DEVELOP WEDNESDAY NIGHT AND CONTINUE INTO FRIDAY. THIS FLOW MAY PRODUCE MODERATE TO HEAVY AMOUNTS OF PRECIPITATION...ESPECIALLY ALONG THE CONTINENTAL DIVIDE AND THE HIGHER TERRAIN FROM GLACIER PARK SOUTHWARD TO THE SEELEY REGION. SNOW LEVELS WILL BE NEAR 6000 FEET THURSDAY AND THURSDAY NIGHT WITH SIGNIFICANT SNOW ACCUMULATION POSSIBLE AT THE HIGHER ELEVATIONS. HOWEVER...IN THE LOWER ELEVATIONS...THE MODERATE TO HEAVY RAIN MAY AGAIN PRODUCE A SIGNIFICANT INCREASE TO STREAM AND RIVER FLOWS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 6:15 PM MDT | Severe Thunderstorm Warning | MSO | Silver Bow | 30 min |
| May 20, 11:21 PM MDT | Severe Thunderstorm Warning | MSO | Deer Lodge, Granite, Powell, Silver Bow | 39 min |
| May 21, 3:07 AM MDT | Flood Watch | MSO | Flathead, Powell | 4 days |
| May 21, 5:18 AM MDT | River Flood Warning | MSO | Missoula | 4 hr |
| May 21, 12:14 PM MDT | River Flood Warning | MSO | Ravalli | 2 hr |
| May 21, 12:14 PM MDT | River Flood Warning | MSO | Flathead | 5 hr |
| May 21, 12:14 PM MDT | River Flood Warning | MSO | Flathead | 5 hr |
Nearby
River Flood Warnings in Montana, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.